# SDR 2002FA0001253

- Difficulty date: September 24, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Aircraft: N2950Q
- Make and model: Chris A-1
- Aircraft serial: 1046
- Engine: Lyc O360*
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RAIN STORM, FOUND WATER IN THE AIRSPEED INDICATOR AND THE ALTERNATOR POSSIBLE CAUSE IS COMING THROUGH THE STATIC PORTS ON THE PITOT TUBE.
